# SDR SRXR201805010014

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Bs 1278
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R3 DOOR FRAME UPPER AFT LONGERON 15R HAS A CRACKED MOUNTING BRACKET.  REMOVED THE MOUNTING BRACKET IAW SRM 51-00-12.  FABRICATED A REPAIR MOUNTING BRACKET IAW DWG AEA7568.  INSTALLED THE REPAIR MOUNTING BRACKET, BS 1278 IAW SRM 51-33-01, PG 30, PARA 8.
